# SDR F3LA2018072600375

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,002 hours, 14,622 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS COMPLANIED OF ODOR FUMES DURING TAXI. UPON DEBRIEF THEY SAID THEY COULD SMELL IN DESCENT. DID TRY TO ISOLATE BETWEEN PACK 1 AND 2 DURING SHORT TAXI, NO HELP. PER AMM 05-50-00-810-831-1A. INSPECTED ENGINE. APU AND PACKS FOR POTENTIAL OIL AND HYDRAULIC LEAKS. NONE FOUND. SUSPECT OUTSIDE AIR OR CARRY ON LUGGAGE FOR THE SMELLS. AIRCRAFT OK TO CONTINUE.
